# SDR HALA2017070300173

- Difficulty date: July 1, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 52,922 hours, 9,762 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8010004
- Part serial: F29710
- Condition: Faulty
- Location: Rt Engine
- Part time: 104 hours, 20 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLT AT FL370 WHEN THROTTLE IS RETARDED TO APPROX 1.13 EPR ON THE RT ENGINE, THE ENGINE SURGES. NOTED + - 3 EPR, + - .5 N1, ALSO RT PAC DUCT PRESSURE CYCLES FROM LOW TO HIGH FLOW 42 - 25 PSI. IN SUMMARY RT ENG SURGES AT LOW POWER SETTING. REMOVED RT FMU AS PER AMM 73-21-01-004-002. 17944 7/1/17. INSTALLED RT FMU PER AMM 73-21-01. OPS CHECK, LEAK CHECK GOOD. OK FOR SERVICE.  INSTALLED RT FMU PER AMM 73-21-01. OPS CHECK, LEAK CHECK GOOD. OK FOR SERVICE.
